Riccati differential equations with elliptic coefficients II

Katsuya Ishizaki, Ilpo Laine, Shun Shimomura, Kazuya Tohge

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.

Original languageEnglish
Pages (from-to)99-108
Number of pages10
JournalTohoku Mathematical Journal
Volume55
Issue number1
Publication statusPublished - 2003 Mar

Fingerprint

Weierstrass Function
Riccati Differential Equation
Meromorphic
Special Functions
Periodicity
Coefficient

Keywords

  • Meromorphic function
  • Riccati equation
  • Weierstrass ℘ function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Ishizaki, K., Laine, I., Shimomura, S., & Tohge, K. (2003). Riccati differential equations with elliptic coefficients II. Tohoku Mathematical Journal, 55(1), 99-108.

Riccati differential equations with elliptic coefficients II. / Ishizaki, Katsuya; Laine, Ilpo; Shimomura, Shun; Tohge, Kazuya.

In: Tohoku Mathematical Journal, Vol. 55, No. 1, 03.2003, p. 99-108.

Research output: Contribution to journalArticle

Ishizaki, K, Laine, I, Shimomura, S & Tohge, K 2003, 'Riccati differential equations with elliptic coefficients II', Tohoku Mathematical Journal, vol. 55, no. 1, pp. 99-108.
Ishizaki K, Laine I, Shimomura S, Tohge K. Riccati differential equations with elliptic coefficients II. Tohoku Mathematical Journal. 2003 Mar;55(1):99-108.
Ishizaki, Katsuya ; Laine, Ilpo ; Shimomura, Shun ; Tohge, Kazuya. / Riccati differential equations with elliptic coefficients II. In: Tohoku Mathematical Journal. 2003 ; Vol. 55, No. 1. pp. 99-108.
@article{18bc071731de46598d2210bed3318230,
title = "Riccati differential equations with elliptic coefficients II",
abstract = "We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.",
keywords = "Meromorphic function, Riccati equation, Weierstrass ℘ function",
author = "Katsuya Ishizaki and Ilpo Laine and Shun Shimomura and Kazuya Tohge",
year = "2003",
month = "3",
language = "English",
volume = "55",
pages = "99--108",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "1",

}

TY - JOUR

T1 - Riccati differential equations with elliptic coefficients II

AU - Ishizaki, Katsuya

AU - Laine, Ilpo

AU - Shimomura, Shun

AU - Tohge, Kazuya

PY - 2003/3

Y1 - 2003/3

N2 - We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.

AB - We study a Riccati differential equation whose coefficient is expressible in terms of a special Weierstrass pe-function. We show that all the solutions are meromorphic, and examine the periodicity of them.

KW - Meromorphic function

KW - Riccati equation

KW - Weierstrass ℘ function

UR - http://www.scopus.com/inward/record.url?scp=0037358935&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037358935&partnerID=8YFLogxK

M3 - Article

VL - 55

SP - 99

EP - 108

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 1

ER -